# SDR SWAA2021062974654

- Difficulty date: May 18, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 252 Lbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STATION 252 LBL-5 UNDER FLIGHT DECK FLOOR. ; / [01] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-02 AND SRM 51-40-02; [02] INSPECTED PERFORMED WORK
